# SDR ASAA2013010793633

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,081 hours, 5,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE RECEIVED ON GROUND.  CLEARED USING QRH PROCEDURE.
